# SDR SIMA20121102003

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 23,413 hours, 20,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE MAIN DOOR OVERHEAD EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN DOOR OVERHEAD EMERGENCY LIGHT BULB IN REFERENCE WITH 33-26-04-000-801-A AND 33-26-04-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETUNRED TO SERVICE.
